# SDR P5CA9600394

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, FOUND LEVEL 1 CORROSION ON RIGHT SIDE OF THE KEEL BEAM BS 1000.  REMOVED AND TREATED CORROSION WITHIN LIMITS PER BOEING SRM 51-10-01.
